# SDR SWIA202162685

- Difficulty date: July 16, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 314 & F/S 343   LBL 36   WL   73.50 CORROSION ON 2 EACH FLOOR SUPPORT FITTINGS (PAX) DOOR AREA    (FILED CLOSED)    REMOVED AND REPLACED (2) FLOOR SUPPORT FITTINGS ON PAX DOOR SILL IAW CRJ200 SRM 51-24-00 SRM 51-40-00 SRM 51-25-00 SRM 51-23-00 AND SRM 51-42-10 / CALIBRATED TOOLS USED: / PIN MICROMETER AV1070 CAL DUE FEB 2022
